Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the asymptotic spatial behaviour of the solutions of the nerve system

Autor
Leseduarte, M. C.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Asymptotic analysis
Data de publicació
2015-03-01
Volum
91
Número
3-4
Pàgina inicial
185
Pàgina final
203
DOI
10.3233/ASY-141258
Projecte finançador
Análisis matemático de las ecuaciones en derivadas parciales de la termomecánica
Repositori
http://hdl.handle.net/2117/26512 Obrir en finestra nova
URL
http://iospress.metapress.com/content/7143tv4xq475676h/?p=1ae4a9353b2f4415abfc14d81386308a&pi=0 Obrir en finestra nova
Resum
In this paper we investigate the asymptotic spatial behavior of the solutions for several models for the nerve fibers. First, our analysis deals with the coupling of two parabolic equations. We prove that, under suitable assumptions on the coefficients and the nonlinear function, the decay is similar to the one corresponding to the heat equation. A limit case of this system corresponds to the coupling of a parabolic equation with an ordinary differential equation. In this situation, we see that ...
Citació
Leseduarte, M. C.; Quintanilla, R. On the asymptotic spatial behaviour of the solutions of the nerve system. "Asymptotic analysis", 01 Març 2015, vol. 91, núm. 3-4, p. 185-203.
Paraules clau
Estimates, FitzHugh–Nagumo, Nerve equation, Spatial decay, Spatial nonexistence
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Arxius